# SDR UPS00232619

- Difficulty date: April 25, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ENGINE NR 3 FWD MOUNT FITTING, PITTING CORROSION IN AFT O/B HOLE.  REPAIR CARRIED OUT IAW EO B727-5440-11592-A.
